# SDR DALA2019111106535

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 53,144 hours, 37,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON AFT SIDE OF STA 927. NRC 031-0008:5331-2001/003 00208; CORROSION LEVEL 1, MAINTENANCE SPLICED IN A NEW FRAME SECTION REF B717 SRM 53-20-07-2R-3. (LP #1354370)
